Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 19, NWS St. Louis, MO

May 15, 2009Callaway County, Lincoln County, Montgomery County, Missouri; Calhoun County, Greene County, Illinois

NWS St. Louis, MO issued this flash flood warning at May 15, 2009, 6:29 PM CDT for Callaway County, Lincoln County, Montgomery County, Missouri; Calhoun County, Greene County, Illinois. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2009, 6:29 PM CDT (23:29 UTC)
Expired
May 15, 2009, 11:15 PM CDT
In force
5 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Calhoun County, IL, Greene County, IL, Callaway County, MO, Lincoln County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 60 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 152329
FFWLSX
ILC013-061-MOC027-113-139-160530-
/O.NEW.KLSX.FF.W.0019.090515T2329Z-090516T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
629 PM CDT FRI MAY 15 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS
  CALLAWAY COUNTY IN CENTRAL MISSOURI
  GREENE COUNTY IN SOUTHWEST ILLINOIS
  LINCOLN COUNTY IN EAST CENTRAL MISSOURI
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 1230 AM CDT

* AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL OF 2 TO 4 INCHES IS EXPECTED...PRODUCING     
  LIFE THREATENING FLASH FLOODING. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3907 9213 3906 9165 3915 9164 3922 9073
      3923 9071 3938 9092 3939 9092 3939 9062
      3953 9058 3952 9016 3926 9015 3918 9058
      3896 9059 3889 9097 3900 9126 3885 9128
      3872 9143 3871 9174 3856 9203 3860 9220

$$

BROWNING
2 follow-up statements
000 
WGUS73 KLSX 160112
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
812 PM CDT FRI MAY 15 2009

ILC013-061-MOC027-113-139-160530-
/O.CON.KLSX.FF.W.0019.000000T0000Z-090516T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALHOUN IL-GREENE IL-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
812 PM CDT FRI MAY 15 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LINCOLN...MONTGOMERY...
CALLAWAY...GREENE AND CALHOUN COUNTIES UNTIL 1230 AM CDT...

AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS SOUTHERN CALLAWAY AND 
MONTGOMERY COUNTIES...WITH ADDITIONAL THUNDERSTORMS WITH VERY HEAVY 
RAIN MOVING IN FROM THE WEST. ADDITIONAL RAIN OF 1 TO 2 INCHES IS 
POSSIBLE OVER CALLAWAY...MONTGOMERY...AND LINCOLN COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.

&&

LAT...LON 3907 9213 3906 9165 3915 9164 3922 9073
      3923 9071 3938 9092 3939 9092 3939 9062
      3953 9058 3952 9016 3926 9015 3918 9058
      3896 9059 3889 9097 3900 9126 3885 9128
      3872 9143 3871 9174 3856 9203 3860 9220

$$

BROWNING
000 
WGUS73 KLSX 160415
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 PM CDT FRI MAY 15 2009

ILC013-061-MOC027-113-139-160429-
/O.CAN.KLSX.FF.W.0019.000000T0000Z-090516T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALHOUN IL-GREENE IL-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
1115 PM CDT FRI MAY 15 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LINCOLN...
MONTGOMERY...CALLAWAY...GREENE AND CALHOUN COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN CONTINUES...BUT FLASH FLOODING IS NOT 
ANTICIPATED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED 
AREA WILL REMAIN SWOLLEN AND THEREFORE THE FLASH FLOOD WARNING WILL 
BE REPLACED WITH AN AREAL FLOOD WARNING UNTIL 8 AM. 

LAT...LON 3907 9213 3906 9165 3915 9164 3922 9073
      3923 9071 3938 9092 3939 9092 3939 9062
      3953 9058 3952 9016 3926 9015 3918 9058
      3896 9059 3889 9097 3900 9126 3885 9128
      3872 9143 3871 9174 3856 9203 3860 9220

$$

CVKING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 15, 3:26 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, May 15, 3:26 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
326 PM CDT FRI MAY 15 2009

.DISCUSSION...
/323 PM CDT FRI MAY 15 2009/
VERY ACTIVE NIGHT ON TAP WITH BOTH SEVERE WEATHER AND HEAVY
RAIN/FLOODING.  THE WARM FRONT IS CURRENTLY DRAPPED NEAR A LINE FROM
KTAZ TO KMBY TO NEAR KSTJ INTO SE NEBRAKSA.  DEW POINTS IN THE MID
60S TO NEAR 70 SOUTH OF THIS BOUNDARY AND SFC TEMPS IN THE 80S
HAVE CONTRIBUTED TO VERY UNSTABLE CONDITIONS WITH SBCAPES OF
3000+ J/KG. THIS BOUNDARY REINFORCED BY OUTFLOW FROM THE CURRENT
ELEVATED CONVECTION ACROSS IA...NE MO INTO NRN IL IS EXPECTED TO
BE THE MAIN FOCUS THROUGH AT LEAST MID EVENING AND THEN THE
ENCROACHING CDFNT WILL COME INTO PLAY. ELEVATED THUNDERSTORMS
ACROSS NORTHERN MO HAVE ALREADY BEEN PRODUCING HEAVY RAIN AND
EXPECT THIS TO CONTINUE INTO THE EVENING. MAIN ATTENTION HOWEVER
TURNS TO THE EVOLVING ELONGATED BOWING THUNDERSTORM COMPLEX IN NW
MO. THIS COMPLEX IS EXPECTED TO CONTINUE MOVING ESEWD ALONG THE
BOUNDARY/INSTABILITY GRADIENT...FEEDING ON THE VERY UNSTABLE AIR
AND FORCING ENHANCED VIA A BROAD 30-40 KT SWLY LLJ. DEEP LAYER
SHEAR OF 35+ KTS FROM ROUGHLY I-70 NWD CONTINUES TO FAVOR
ORGANIZED LINEAR/BOW ECHO STRUCTURES ALONG WITH HP THEMES. THE
ENVIRONMENT ALONG AND NORTH OF THIS BOUNDARY IS ALSO CHARACTERIZED
BY STRONG LOW LEVEL SHEAR/0-1 KM SRH AOA 300 M2/S2 SUPPORTIVE OF
ISOLATED TORNADOES IN ADDITION TO DAMAGING WINDS/HAIL...SPCLY IN CLOSE
PROXIMITY TO THE BOUNDARY AND MORE UNSTABLE AIR. LASTLY THE EAST-
WEST ORIENTATION OF THE CURRENT COMPLEX...CURRENT UPWIND
GROWTH IN ERN KS...AND FAVORABLE CONDITIONS FOR CONTINUED UPWIND
PROPAGATION ON THE WRN FLANK IS SUPPORTIVE OF ECHO TRAINING AND
ATTENDANT HVY RAIN WITH THE HIGH RAFL RATES. I EXPECT A LARGE
ELONGATED WEST-EAST BOWY COMPLEX TO EVOLVE THROUGH THE
EVENING...GRADUALLY SINKING SEWD AHEAD OF THE ENCROACHING COLD
FRONT. WITH THE ABOVE IN MIND I WILL BE EXPANDING THE FLASH FLOOD
WATCH SOUTH THROUGH THE I-70 CORIDOOR.

THE COLD FRONT WILL BE LOCATED ACROSS SE MO AND SRN IL AT 12Z SAT
WITH ANY REMAINING PCPN THREAT CONFINED TO THE AREA AHEAD OF IT
DURING THE MORNING HOURS.  OTHERWISE GUSTY NORTHERLY WIND WILL USHER
COOLER AND DRIER AIR INTO THE REGION AS A RATHER POTENT SFC HIGH
SETTLES INTO THE MIDDLE MS VLY.  THIS 1030+ MB SFC HIGH WILL
DOMINATE THROUGH EARLY MONDAY RESULTING IN DRY AND SOMEWHAT COOL
WEATHER FOR LATE MAY WITH TEMPS ON THE ORDER OF 10-15 DEGS BELOW
NORMAL.

A MODERATION WILL BEGIN ON MONDAY AS THE ELONGATED HIGH CONTINUES TO
SETTLE SOUTHEAST AND LOW LEVEL WINDS BECOME SLY ON THE BACK SIDE.
THE LARGE ELONGATED HIGH WILL ALSO IMPEDE THE RETURN OF QUALITY LOW
LEVEL MOISTURE WELL INTO NEXT WEEK.

GLASS

&&

.AVIATION...
/743 AM CDT FRI MAY 15 2009/
FOR THE 12Z TAFS...CONVECTIVE COMPLEX OVER THE NORTHERN QUARTER OF
MISSOURI AND SOUTHERN IOWA CONTINUES TO ORGANIZE WITH TIME. NEW
CONVECTION OVER NORTHEAST KANSAS IS FORMING AT THE NOSE OF THE 8H
LOW-LEVEL JET (REGION OF HIGHER THETA E AIR. WARM FRONTAL
BOUNDARY JUMPED EARLIER THIS MORNING AND NOW IS LOCATED FROM
NORTHEAST KANSAS TO JUST SOUTH OF PITTSFIELD ILLINOIS THEN
SOUTHEAST INTO SOUTHERN ILLINOIS. CONVECTION CONTINUES TO MOVE IN
A EAST TO SLIGHTLY NORTHEAST DIRECTION. EXPECT FURTHER CONVECTION
TO PERSIST OVER THIS AREA THROUGH MID TO LATE MORNING THEN WEAKEN
WITH TIME. MODELS ARE IN GENERAL AGREEMENT WTIH COLD FRONTAL
PASSAGE MOVING THROUGH THE STL AREA AROUND 0500 - 0600 UTC. MUCH
OF THE ORGANIZED LINE TO BOWING LINE SEGMENT CONVECTION WILL PASS
THROUGH STL AREA BETWEEN 01-03 UTC. WE HAVE PLACE SURFACE GUSTS AS
HIGH AS 45 KTS WITH THE THUNDERSTORM OUTFLOWS. A PERIOD OF RAIN IS
EXPECTED TO FOLLOW ALONG AND BEHIND THE ORGANIZED LINE FOR A
PERIOD OF ONE TO THREE HOURS. LOW CLOUDS WITH HEIGHTS AROUND 20 -
25 KFT EXPECTED TO PERSIST BEHIND FRONTAL BOUNDARY..THEN
SCATTERED CLOUDS WILL FOLLOW.

PRZYBYLINSKI

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 3 AM CDT SATURDAY FOR BOONE-CALLAWAY-
     COLE-FRANKLIN-GASCONADE-JEFFERSON-LINCOLN-MONITEAU-
     MONTGOMERY-OSAGE-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
     WARREN.

     FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR AUDRAIN-KNOX-
     LEWIS-MARION-MONROE-PIKE-RALLS-SHELBY.

IL...FLASH FLOOD WATCH UNTIL 3 AM CDT SATURDAY FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-ST. CLAIR IL-
     WASHINGTON IL.

     FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR ADAMS IL-
     BROWN IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, May 15, 3:48 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
348 PM CDT FRI MAY 15 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
348 PM CDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA TONIGHT. SOME OF
THESE STORMS WILL BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND
ISOLATED TORNADOES. IN ADDITION TO THE SEVERE WEATHER
THREAT...HEAVY RAINFALL ACCOMPANYING THE THUNDERSTORMS WILL RESULT IN
A FLOODING THREAT...ESPECIALLY ALONG AND NORTH OF INTERSTATE 70. A
FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE
REFER TO THE WATCH PRODUCT.

MODERATE TO MAJOR FLOODING CONTINUES AT SEVERAL POINTS ALONG THE
ILLINOIS RIVER AND THE MISSISSIPPI RIVER AT CHESTER. PLEASE SEE
THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS ON SATURDAY MORNING ACROSS
PORTIONS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE
ILLINOIS RIVER AND AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE
SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

In the hours before

Local storm report, May 15, 5:55 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
555 PM CDT FRI MAY 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND GST     PERRY                   39.78N  90.75W
05/15/2009  E50 MPH          PIKE               IL   TRAINED SPOTTER

            PEA SIZE HAIL AND 40 TO 50 MPH WIND GUSTS

0544 PM     HAIL             PERRY                   39.78N  90.75W
05/15/2009  E0.25 INCH       PIKE               IL   TRAINED SPOTTER

            PEA SIZE HAIL AND 40 TO 50 MPH WIND GUSTS

&&

EVENT NUMBER LSX0902018
EVENT NUMBER LSX0902019

GKS
Local storm report, May 15, 5:58 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
558 PM CDT FRI MAY 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             COLUMBIA                38.95N  92.33W
05/15/2009  E0.70 INCH       BOONE              MO   EMERGENCY MNGR

            DIME SIZE HAIL NEAR I70 AND HIGHWAY 63

&&

EVENT NUMBER LSX0902020

GKS
Local storm report, May 15, 6:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT FRI MAY 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      COLUMBIA                38.95N  92.33W
05/15/2009                   BOONE              MO   EMERGENCY MNGR

            1 FEET OF WATER ON PARIS ROAD A LITTLE SOUTH OF HIGHWAY
            63...POSSIBLY AS MUCH AS 3 FEET OF WATER ON VANDIVER
            EAST OF PARIS I

&&

EVENT NUMBER LSX0902021

GKS
Local storm report, May 15, 6:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
613 PM CDT FRI MAY 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             EOLIA                   39.24N  91.01W
05/15/2009  E0.25 INCH       PIKE               MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902022

GKS
Local storm report, May 15, 6:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
621 PM CDT FRI MAY 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             BOWLING GREEN           39.34N  91.20W
05/15/2009  E0.25 INCH       PIKE               MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902023

GKS
Local storm report, May 15, 6:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
624 PM CDT FRI MAY 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND GST     5 S EOLIA               39.17N  91.01W
05/15/2009  E50 MPH          LINCOLN            MO   AMATEUR RADIO

0618 PM     HAIL             5 S EOLIA               39.17N  91.01W
05/15/2009  E0.50 INCH       LINCOLN            MO   AMATEUR RADIO

&&

EVENT NUMBER LSX0902024
EVENT NUMBER LSX0902025

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 9:00 PM CDTRiver Flood WarningLSXMarion5 days
May 15, 9:08 AM CDTRiver Flood WarningLSXMarion48 hr
May 15, 10:49 AM CDTFlash Flood WarningLSXKnox6 hr
May 15, 11:00 AM CDTFlash Flood WarningLSXKnox6 hr
May 15, 11:25 AM CDTFlash Flood WarningLSXLewis6 hr
May 15, 11:38 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis25 min
May 15, 12:13 PM CDTRiver Flood WarningLSXLewis4 days
May 15, 12:13 PM CDTRiver Flood WarningLSXMarion5 days
May 15, 12:13 PM CDTRiver Flood WarningLSXMarion5 days
May 15, 12:13 PM CDTRiver Flood WarningLSXMarion6 days
May 15, 12:13 PM CDTRiver Flood WarningLSXRalls6 days
May 15, 12:13 PM CDTRiver Flood WarningLSXPike7 days
May 15, 12:13 PM CDTRiver Flood WarningLSXPike7 days
May 15, 12:13 PM CDTRiver Flood WarningLSXLincoln8 days
May 15, 12:13 PM CDTRiver Flood WarningLSXSaint Charles10 days
May 15, 2:19 PM CDTFlash Flood WarningLSXShelby6 hr
May 15, 2:43 PM CDTSevere Thunderstorm WarningLSXMarion47 min
May 15, 2:49 PM CDTTornado WarningLSXMarion, Ralls26 min
May 15, 2:59 PM CDTFlash Flood WarningLSXMarion5 hr
May 15, 4:30 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Marion, Monroe, Ralls, Shelby45 min
May 15, 4:48 PM CDTFlash Flood WarningLSXKnox, Lewis, Marion, Shelby6 hr
May 15, 5:03 PM CDTTornado WarningLSXAudrain, Monroe, Pike, Ralls42 min
May 15, 5:12 PM CDTFlash Flood WarningLSXAudrain, Boone, Monroe, Pike, Ralls6 hr
May 15, 5:12 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Lincoln, Marion, Monroe, Montgomery and 2 more63 min
May 15, 5:28 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau47 min
May 15, 5:44 PM CDTTornado WarningLSXLincoln, Pike31 min
May 15, 6:06 PM CDTTornado WarningLSXLincoln, Pike39 min
May 15, 6:09 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike51 min
May 15, 6:24 PM CDTSevere Thunderstorm WarningLSXCallaway19 min
May 15, 6:59 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis46 min
May 15, 3:13 PM CDTTornado WarningLSXAdams, Brown, Pike47 min
May 15, 3:55 PM CDTRiver Flood WarningLSXBrown8 days
May 15, 4:03 PM CDTAreal Flood AdvisoryLSXBrown4 hr
May 15, 5:40 PM CDTSevere Thunderstorm WarningLSXPike35 min

Nearby

Flash Flood Warnings in Missouri, 2009Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.